Biplanes.
Mathematische Zeitschrift, Tome 131 (1973), pp. 85-102
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__131_171881,
author = {Peter J. Cameron},
title = {Biplanes.},
journal = {Mathematische Zeitschrift},
pages = {85--102},
year = {1973},
volume = {131},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__131_171881/}
}
Peter J. Cameron. Biplanes.. Mathematische Zeitschrift, Tome 131 (1973), pp. 85-102. http://geodesic.mathdoc.fr/item/MZ_1973__131_171881/